# SDR DXTA2023051686150

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 42 hours, 31 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR IS VERY DIFFICULT TO CLOSE. YOU HAVE TO PULL THE DOOR TOWARDS YOU TO GET THE PINS TO SET.  OPS CHECKED ENTRY DOOR SEVERAL TIMES FROM THE INTERIOR CONTROL PANEL WITH SATISFACTORY RESULTS IAW CESSNA 680A MM 52-10-00.
